# SDR SCNA20240725281

- Difficulty date: July 12, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 52,584 hours, 29,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB ON STA 663 BTW LBL 31.83 AND LBL 45.64.  REPAIRED PER B737-800 SRM 57-10-10 REPAIR 3 PAR 5 AND REPAIR 6.
